# SDR USAA060795

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 LBL 8 AND RBL 7 CABIN FLOORBEAM   FABRICATED UPPER CORD IN ACCORDANCE WITH SRM 53-10-51 LEVEL 1 C53-107-02   DEFECT SIZE: 1"X1"
